# SDR CA141128008

- Difficulty date: November 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 6003114313
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LAMINATED SHIM NOT INSTALLED PER DRAWING. FLOOR/WING TIE BEAM BUMPER PAD LAMINATED SHIMS P/N 600-31143-13 INSTALLED OVER SOLID SHIMS INSTEAD OF UNDER SOLID SHIM AS PER DRAWING REQUIREMENTS. HOWEVER, IT HAS SUBSEQUENTLY BEEN DETERMINED THAT DRAWING ALLOWS INSTALLATION OF LAMINATED SHIMS ONLY IF THE GAP IS LESS THAN 0.063 INCH. EITHER OF THESE CONDITIONS WILL LEAD TO DAMAGED PEEL SHIMS THEREBY INCREASING THE GAP BETWEEN THE TIE BEAM AND WING BUMPER PAD.
